# SDR DALA2022081205481

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,531 hours, 38,605 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3230 -ATO- AT 50 KNOTS DUE TO SPOILER 3 AND 4 FAULT MESSAGE. CORRECTIVE ACTION: DEFERRED SPOILERS 3 AND 4 PER MEL. REMOVED AND REPLACED SPOILER ELEVATOR COMPUTER PER A320 AMM 27-64. OPS CHECK WAS GOOD. MEL/PLAC REMOVED. (9108744)
